| Model Number |
M52169 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
When the surgical drape was removed the implant unexpectedly dislodged from the patient skull.
Additional Manufacturer Narrative
Implant loss, likely due to implant getting stuck in surgical drape.There are no indications that the occurred is a result of manufacturing or component failure.This incident does not involve serious injury and is not considered a safety issue, but is reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.